# SDR JJBA20201125021

- Difficulty date: November 25, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,996 hours, 27,442 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, FORWARD FRAME AFT FLANGE TO COMPOSITE OUTER BYPASS DUCT HAS MULTIPLE LOCATIONS OF CORROSION AROUND CIRCUMFERENCE APPROXIMATELY 60 PERCENT OF THE CIRCUMFERENCE.  UPON FURTHER EVALUATION THE LOCATIONS OF CORROSION FOUND ON RIGHT ENGINE, FORWARD FRAME AFT FLANGE HAS MIGRATED INTO THE MATING SURFACE OF COMPOSITE OUTER BYPASS DUCT LOCATED AT THE FOLLOWING CIRCUMFERENCE LOCATIONS LOOKING FWD.  AREA 1 IS LOCATED AT THE 12 O'CLOCK POSITION MEASURING 14" IN LENGTH.  AREA 2 IS LOCATED AT THE 3 O'CLOCK POSITION MEASURING 18" IN LENGTH.  AREA 3 EXTENDS FROM THE 5 O'CLOCK TO THE 10 O'CLOCK POSITION.  PARTIALLY BLENDED AREA 2 CORROSION LOCATED AT THE 3 O'CLOCK POSITION USING HAND METHOD.  BLEND MEASURES LENGTH 1" WIDTH 0.5" BLENDED ACTIVE CORROSION AT AFT FLANGE SPLIT LINE FROM 2 O'CLOCK POSITION.  THE 2-3 O'CLOCK POSITION DAMAGE WAS NOT IN CONTACT WITH THE AFT SPLIT LINE, J-.013", H-10.1".  THE 3-5 O'CLOCK POSITION DAMAGE IS IN CONTACT WITH THE AFT SPLIT LINE, BLEND 3-4 O'CLOCK POSITION J-N/A, H-6.1". BLEND 4-5 O'CLOCK POSITION J-0.019, H-7.7" DEPTH.
